# SDR DALA2016031401927

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 53,015 hours, 24,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 18" OF INBD EDGE ON SLAT 2 ON LT WING.  PERFORMED PERMANENT REPAIR ON INBD EDGE ON SLAT 2 ON LT WING IAW SRM A320 57-40-00, PARA 5Q, FIG 217.
